# SDR AALA20160317009

- Difficulty date: March 17, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 19,090 hours, 7,486 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400110
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER SKIN CRACKED AT STAB STATION 138.70.  REPAIRED IAW SRM 55-10-01-2R REPAIR 11.
